It is currently Wed Aug 16, 2017 6:04 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Tue Nov 11, 2014 6:36 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jul 23, 2014 1:47 pm
Posts: 4
I've been taking this drug for 7 years now maybe 8, I cannot remember. Anyway I am so sick of being on it. Don't get me wrong it is a great tool if it is being used to get someone off opiates. As for maintenance I wouldn't ever recommend it. I've heard it described as a pharmacological lobotomy and that's as accurate as I can describe the past 2 years. My emotions have been dulled and I find joy in absolutely nothing. I was not like this before the suboxone. Waking up sick everyday and having to take this film is no different to me than my experience with heroin. Anyway I'm not here to bash it. It was just time for me to change. Currently it has been 78 hrs since my last dose and I jumped from 4mg. It wasn't that bad the first 2 days but the 3rd day the restlessness started. Right now the restlessness is the worst symptom. Aches, fatigue, and brain fog are the other ones driving me crazy. I have an assortment of teas, clonidine, and seroquel to help me through the tough parts. Today I did some stretching and soaked in the bath. Other than that I have not had energy to do much else. I'm married but my wife doesn't really understand how much of a challenge this is. I just really need to hear some success stories right now and just some support. Also, suggestions as to how some of you got through it.

Thanks,
Matt


Top
 Profile  
 
PostPosted: Wed Nov 12, 2014 7:06 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Sep 11, 2014 2:08 pm
Posts: 89
Location: NWNJ
Hey Matt, congrats to you! I am moving past my 30th+ day and don't even think about Sub much anymore...if I did it, anyone can. I took 10 days off work to work through the acute stuff but for the first almost 2 weeks back I felt like I was dragging around a lead suit. Thank god that has passed. I am still sneezing however, that's it. Insomnia passed by day 18 or so, diarrhea by 23.RLS early in 2nd week but sweats hung on a few more days. Its doable. I used Clonidine and Trazadone (3 days for Insomnia but hated it). Honestly the 1st 10 days I used Xanax as well. In hindsight it delayed my sleeping. I have a while to go as far as healing but with NA its so much better. I know of the fog, lack of motivation you talk about. That's why I quit. I got SO lazy and am now dealing with the damage I did to myself. Staring the gym again next week, its been 2 years. I was 3 on Sub. When you are truly ready to quit it can be done and each day gets better after about 10 (for me). Keep us posted and hang tight, soon you will be looking in the rearview mirror :P

_________________
I want the monkey off my back for good!!


Top
 Profile  
 
PostPosted: Wed Nov 12, 2014 10:15 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue May 27, 2014 9:01 am
Posts: 641
Location: Toronto
I'm going on 5 months Subs free, and couldn't be happier that I got off it.

I jumped at a much lower dose than you, but the taper was pretty hard at times, especially at the very low dose levels, I don't honestly know what you're in for after a jump at 4 mg/day, but I do know that there are people on this forum who jumped at a higher dose level and made it through ok.

You'll be through the worst of the withdrawal symptoms soon enough, then it will keep getting better and better. Good luck.

-- ji

_________________
"Past and future veil God from our sight; burn both of them with fire."
-- Rumi, Sufi poet and teacher


Top
 Profile  
 
Our Sponsors
PostPosted: Wed Nov 12, 2014 10:28 am 
Offline
Average Poster
Average Poster

Joined: Wed Jul 23, 2014 1:47 pm
Posts: 4
Thank you for the reply. Today is day 4 and Last night was a struggle with restlessness. I felt like I was going to jump straight out of my skin, but if you hang in there it passes. It passed long enough for me to get a few hrs sleep. Your comment really helped me to stay on course. I am definitely ready. I am off from work. I have leave for a couple of months, but I don't want to be out too long. Wow this is the most uncomfortable feeling in the world. I can't go back to the sub though. I am sick of it. I know you said you only took 10 days off from work. I am hoping to go back soon. I have been out since oct 3. I went into detox on oct 7 to quit a 10 year, 2mg a day xanax habit. My goal was to do the subs at the same time, but I ended up staying on the subs throughout the detox as it was too much to do at once. Now I'm out of detox and ready to tackle the subs. 4 days is the longest I've made it in seven years. God willing I will make it to 30 + like you.


Top
 Profile  
 
PostPosted: Wed Nov 12, 2014 12:09 pm 
Offline
Super Poster
Super Poster

Joined: Tue Jul 01, 2014 4:08 pm
Posts: 172
Matt, what's up man!! I'm coming up on 7 months in a few days but I did have a good slip for a few weeks and had to move passed that. I too jumped from a high dose because I was not using it properly or legally. You mentioned in your post that you would wake up feeling sick, same thing with me, and my guess (which is possibly wrong) is that you and I metabolize it faster than most. I jumped from a high dose and my days 1-3 were the worst where some people who jump from a much much smaller dose have days 4-7 as their worst and some who have jumped from the same maybe 10-14. I think (again, probably wrong) that you and I have shorter acute withdrawals because of this. With that said, I had some really long lasting symptoms that didn't interfere with my life but were there. Such as irregular bathroom issues, lack of energy (but not anywhere near as severe as the beginning) and I slept through the whole night but when I woke up I could tell it wasn't a deep sleep. This has all passed now and did once I started exercising. When I would work out, I immediately felt better than ever. But it would only carry me to the next morning (I worked out at about 8:30pm after kids went to bed). I wish I would've started doing it during my acute stages. Hang in there man, it does get better and once it does, time will start to fly by. I don't know where the days have gone. Good luck to you Matt, and keep posting.


Top
 Profile  
 
PostPosted: Wed Nov 12, 2014 5:39 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu Sep 11, 2014 2:08 pm
Posts: 89
Location: NWNJ
Matt...you'll do great, it passes and soon you'll be looking back trying to remember your symptoms. I would say the worst for me (I jumped at 2mg +) was the anxiety I had at day 10, the day I went back to work. It lasted 3 days and my heart was racing and my skin was hot and prickly. My heart rate was over 113 at times. It could have been coming off 2+mg of Xanax also.Also I felt so awkward and displaced at work, it was weird. Going to work stone sober (personally and this is just MHO, I didn't feel sober on Sub because I felt I traded one thing for the next) was daunting but I did it. I didn't think I could cope with the stress of my job but I did it. Each day it got better, now its behind me. That was also after 5 nights of laying in bed tossing and turning and staring at the clock then getting up by 6:30 to start my day. I would get the kids off then pull the shades and try to sleep on the couch until my 3-11p shift. I felt so lazy and out of it, like depersonalization. It was weird. Its passed thankfully and the other lingering thing that I hated was fatigue and the "lead suit" everyone talks about. Food shopping was a daunting task and "Oh my god, how am I going to get the groceries in the house...ugh", all chores were like moving mountains. Im still sneezing multiple times several times a day which Is embarrassing, esp when I work now in a hospital. I cant wait to work out and hope to heal faster. On the flip side, feelings have come back that have been dulled. Sex is great, my senses are better, I took my daughter to see Annabelle and had chills the whole time. It was so odd to feel that, its like an awakening. Stick with it and you'll see, its worth it.

_________________
I want the monkey off my back for good!!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 3 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group